May 20, 2015
I M HIV+ AND TAKING ATRIPLA DAILY & I M UNABLE TO DO SEX QUICK FALLING PROB SUGGEST ANY MEDICINE OR SOMETHING ELSE
Response from Dr. Young
Hello and thanks for posting.
Erectile dysfunction is a common issue, poz or neg. I'd suggest speaking to your care provider about your symptoms and possible treatments. If the cause is due to blood supply, medications like Viagra can be helpful. Sometimes, the cause is low testosterone levels, a simple blood test can determine if this is the problem.
Hope that's helpful, BY
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.